# SDR FDEA201108063120

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: A5547160220000
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WEAR CHAFE DAMAGE TO LUG FITTING, LWR RUDDER PCA FITTING AT RUDDER ATTACHMENT.  REWORK C/OUT ON EA 6-5500-150939 AND RAS 7055.
